# SDR UPS96221256

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION AT BS 302 LBL 12-RBL 12 WL 207.5 AT NUTPLATES IN  U-CHANNEL.  REMOVED, FABRICATED, AND REPLACED FLOOR STRUCTURE U-CHANNEL IAW SRM'S 51030-3, 51-30-8, 51-20-4, AND 51-10-6, 51-10-2.
